# SDR YENA201907170410

- Difficulty date: July 17, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 23,145 hours, 15,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001810
- Condition: Discharged
- Location: Cabin
- Part time: 36,151 hours, 23,243 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1646, CLT-BOS. CEILING EMERGENCY LIGHT AT ROW 17 INOP; R & R #6 EMERGENCY LIGHT BATTERY IAW AMM 33-50-01. OPS CHECK GOOD.
